RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 2, Pages 296–299 (Mi dan34376)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

The second order periodic equation

E. L. Tonkov

Tambov Institute of Chemical Machinery

Full text: PDF file (487 kB)

Bibliographic databases:
UDC: 517.917
Presented: И. М. Виноградов
Received: 14.05.1968

Citation: E. L. Tonkov, “The second order periodic equation”, Dokl. Akad. Nauk SSSR, 184:2 (1969), 296–299

Citation in format AMSBIB
\Bibitem{Ton69}
\by E.~L.~Tonkov
\paper The second order periodic equation
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 2
\pages 296--299
\mathnet{http://mi.mathnet.ru/dan34376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0237880}
\zmath{https://zbmath.org/?q=an:0184.12102}


Linking options:
  • http://mi.mathnet.ru/eng/dan34376
  • http://mi.mathnet.ru/eng/dan/v184/i2/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Muminov, “On a two-point boundary value problem for second-order linear differential equations with coefficients that take values on a given set”, Russian Math. (Iz. VUZ), 45:6 (2001), 42–46  mathnet  mathscinet  zmath
    2. V. Ya. Derr, “Neostsillyatsiya reshenii lineinykh differentsialnykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 46–89  mathnet  elib
    3. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
  • Number of views:
    This page:20
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019